# SDR 2011FA0000153

- Difficulty date: February 10, 2010
- Submitted: March 4, 2011
- Operation: General aviation
- Aircraft: PKMPO
- Make and model: Cessna TU206G
- Aircraft serial: U20605255
- Aircraft time: 14,400 hours, 17,532 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Control
- Part number: 98630562
- Condition: Loose
- Location: Engine
- Part time: 50 hours, 79 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THROTTLE CONTROL ASSEMBLY - ON AFT END OF THE CONTROL, THE PILOT END OF THE PUSH/PULL CONTROL - THE THREADED ALUMINUM ATTACH FITTING IS LOOSE ON THE STEEL SLEEVE,  NORMALLY A TIGHT FIT.  ON THE FWD END OF THE CONTROL - THE ENGINE ATTACHMENT END , THE SLEEVE IS VERY LOOSE, POSSIBLE TO PULL IT OUT FROM WITHIN THE CRIMPED PORTION.  IF THIS SLEEVE WERE TO COME OUT OF THE CRIMP, LOSS OF THROTTLE AUTHORITY IS POSSIBLE. ALSO, THE CAUSE OF THE INSP AND SUBSEQUENT REMOVAL OF THE CONTROL FROM SERVICE WAS THE VERY STIFF - JERKY MOVEMENT OF THE CONTROL. THE PILOTS REPORTED INABILITY TO ACHIEVE A SMALL, SMOOTH POWER CHANGE ON APPROACH.
